# SDR ASAA2021080735646

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,101 hours, 13,587 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Part time: 54,290 hours, 25,591 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP A/T ARM LIGHT INOP. GROUNDED - YES. REMOVED & REPLACED MODE CONTROL PANEL B737-800 AMM 22-11-34. ACCOMPLISHED MCP LRU REPLACEMENT TEST REF AMM 22-11-34-740-801, DFCS LAND VERIFY TEST REF AMM 22-11-00, & HGS SYSTEM REF HGS 40000 SMM 34-36-00, OPS CHECK NORMAL.
